# SDR FDEA200905131655

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT STATIONS 970 TO 1010 STR 29L HAS FASTENERS WITH ZERO EDGE DISTANCE AT THE FORWARD END OF THE REPAIR.  REPLACED PREVIOUS REPAIR AT STA 970-1010, S29R IAW EA NR 7-5330-127970.
